# SDR AALA201809079018

- Difficulty date: September 5, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- Aircraft time: 24,985 hours, 20,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 340022
- Part serial: 2454
- Condition: Discharged
- Location: Emergency Lights
- Part time: 24,977 hours, 20,469 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OVERWING LIGHTS INOPERABLE ON EXTERIOR OF AIRCRAFT.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED POWER UNIT IAW AMM 33-50-01/400 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
